Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 23, 2011, 4:21 PM EDT for Columbia County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2011, 4:21 PM EDT (20:21 UTC)
- Expired
- Aug 23, 2011, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
County Columbia County, FL
The radar
The Jacksonville radar (KJAX), 96 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2055 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
692
WWUS82 KJAX 232021
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT TUE AUG 23 2011
FLZ022-030-232045-
COLUMBIA-UNION-
421 PM EDT TUE AUG 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA AND WESTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...
AT 422 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHWEST OF WATERTOWN...OR 3 MILES
SOUTHEAST OF LAKE CITY...MOVING SOUTH AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WATERTOWN...LAKE CITY...
FIVE POINTS...COLUMBIA...LULU...OLENO STATE PARK AND DUKES THROUGH
445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3025 8255 2997 8231 2992 8247 2994 8248
2995 8251 2993 8254 2993 8256 2989 8258
2987 8266 3021 8275
TIME...MOT...LOC 2022Z 344DEG 17KT 3014 8262
$$
HESSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 23, 3:24 PM EDT, 57 minutes earlier.
Area forecast discussion, Aug 23, 3:24 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 324 PM EDT TUE AUG 23 2011 .SHORT TERM...A SURFACE TROUGH IS CURRENTLY SAGGING SOUTHWARD ACROSS NORTHEAST FLORIDA. THIS FEATURE IS INTERACTING WITH DAYTIME HEATING AND THE ATLANTIC SEA-BREEZE TO PRODUCE RAPIDLY FORMING THUNDERSTORMS SOUTH OF THE I-10 CORRIDOR. ISOLATED SHOWERS WERE NOTED ELSEWHERE ACROSS THE FORECAST AREA. SHOWERS AND STORMS WILL CONTINUE TO FOCUS SOUTH OF THE I-10 CORRIDOR THE BALANCE OF TODAY WITH PULSE STRONG/SEVERE THUNDERSTORMS POSSIBLE. WEDNESDAY...A DEEPENING EASTERLY FLOW WILL INCREASE MOISTURE ACROSS THE FORECAST AREA AND HAVE INCLUDED HOMOGENEOUS CHANCE POPS WITH SHOWERS FOCUSING ACROSS THE EASTERN ZONES IN THE MORNING. THURSDAY...FLOW BACKS TO THE NORTHEAST AS IRENE ADVANCES NORTHWARD... WELL EAST OF THE FLORIDA PENINSULA. BREEZY CONDITIONS WILL LIKELY ESTABLISH OVER THE COASTAL COUNTIES WHERE NORTHEAST WINDS WILL SUSTAIN AROUND 15 MPH WITH GUSTS TO NEAR 25 MPH AT TIMES. WIDESPREAD SHOWERS ALONG WITH EMBEDDED THUNDERSTORMS WILL ESTABLISH OVER THE LOCAL COASTAL WATERS AS WELL ST. JOHNS AND FLAGLER COUNTIES...WITH RAIN CHANCES DECREASING TOWARDS THE NORTHWEST...WITH LOW-END CHANCE POPS FOR MUCH OF INTERIOR SOUTHEAST GEORGIA. FRIDAY...THE CENTER OF IRENE IS PROGGED TO POSITION WELL EAST OF THE LOCAL AREA. A VERY LOW RISK FOR TROPICAL STORM FORCE CONDITIONS IS NOW EXPECTED FOR THE COASTAL COUNTIES AS THE LOCAL MAINLAND IS NOW OUT OF THE CONE OF UNCERTAINTY. AS ADVERTISED...HIGHEST POPS WILL CONTINUE ALONG THE IMMEDIATE COAST AS SUBSIDENCE (DOWNWARD MOTION) WILL BRING MUCH DRIER AND WARMER AIR INLAND. GIVEN THE OFFICIAL FORECAST TRACK...MAINLY COASTAL CONCERNS ARE ANTICIPATED WITH THIS EVENT IN THE FORM OF ROUGH SURF RESULTING IN HIGH RIP CURRENT RISK. BEACH EROSION AND COASTAL FLOODING ARE ALSO POSSIBLE AS TIDES WILL BE ASTRONOMICALLY HIGH. .LONG TERM (SAT THRU TUE)...THERE MAY BE A TRAILING BAND OF MOISTURE/ SHOWERS OVER THE SOUTHERN PORTION OF THE AREA ON SATURDAY AND SUNDAY... BUT THIS IS AGAIN SUBJECT TO CHANGE. CLIMO POPS TO RETURN EARLY NEXT WEEK. && .AVIATION...MOST OF THE SCATTERED STORMS WILL AT THE GNV TERMINAL WHERE THERE WILL BE OCNL MVFR CIGS/VIS TIL 00Z. OTHERWISE VCTS AT THE REST OF THE NE FL TERMINALS AND CB AT SSI TIL 23Z-00Z. WITH WEAK TROUGH OVER THE AREA TONIGHT EXPECTING PATCHY FOG AND HAVE GONE WITH OCNL MVFR VSBY AT GNV AND VQQ 08Z-12Z. && .MARINE...EASTERLY WINDS WILL INCREASE WEDNESDAY NIGHT AND THURSDAY AS PRESSURE GRADIENT STARTS TIGHTENING WITH IRENE. TROPICAL STORM CONDITIONS ARE POSSIBLE ALL LEGS BY THURSDAY NIGHT. RIP CURRENTS: MODERATE ON WEDNESDAY AS SWELLS START TO ARRIVE. HIGH RISK EXPECTED ON THURSDAY AND FRIDAY DUE TO LARGE SWELLS FROM IRENE. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 92 72 93 / 20 30 20 20 SSI 77 87 76 88 / 20 40 20 30 JAX 74 89 74 92 / 20 50 30 40 SGJ 75 90 80 90 / 20 50 30 50 GNV 72 91 72 92 / 20 50 20 40 OCF 72 91 73 92 / 20 50 20 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZAPPE/PETERSON/
Hazardous weather outlook, Aug 23, 5:25 AM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 525 AM EDT TUE AUG 23 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 525 AM EDT TUE AUG 23 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY EVENING. THESE STORMS COULD BE STRONG WITH GUSTY WINDS AND PERIODS OF HEAVY RAINFALL. THE MOST NUMEROUS STORMS WILL LIKELY FOCUS NEAR THE I-75 CORRIDOR BY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... EXACT LOCAL IMPACTS FROM HURRICANE IRENE ARE UNCERTAIN AND WILL BE HIGHLY DEPENDENT UPON ITS EVENTUAL TRACK AND INTENSITY. TROPICAL STORM CONDITIONS ARE POSSIBLE...ESPECIALLY OVER THE COASTAL WATERS AND COASTAL COUNTIES FROM THURSDAY NIGHT THROUGH THROUGH FRIDAY NIGHT. ON THE PRESENT FORECAST TRACK...THE HEAVIEST RAINFALL AMOUNTS WILL LIKELY BE NEAR THE ATLANTIC COAST. HIGH TIDES...HEAVY SURF...STRONG RIP CURRENTS AND LARGE BREAKERS AT INLETS MAY DEVELOP WELL AHEAD OF THE STORM. BEACHFRONT INTERESTS SHOULD PLAN ON SECURING OBJECTS VULNERABLE TO SURF ACTION PRIOR TO THE HIGH SURF DEVELOPING. HIGH ASTRONOMICAL TIDES ARE EXPECTED LATE THIS WEEK AS WELL. INTERESTS IN THE AREA SHOULD CONTINUE TO CLOSELY MONITOR THE OFFICIAL FORECASTS ON IRENE. REVIEW YOUR FAMILY'S HURRICANE PLAN. ENSURE YOUR HURRICANE KIT IS WELL STOCKED AND UP TO DATE. REVIEW THE WORKING CONDITION OF EMERGENCY EQUIPMENT...SUCH AS FLASHLIGHTS AND BATTERY POWERED RADIOS. REVIEW EVACUATION ROUTES SHOULD THEY BECOME NECESSARY. MARINE INTERESTS MAY WISH TO TAKE PRECAUTIONS AT THIS TIME... ESPECIALLY IF YOU WILL BE AWAY FROM YOUR BOAT. LOCAL INTERESTS ARE URGED TO MONITOR NOAA WEATHER RADIO AND LOCAL MEDIA FOR THE PROGRESS OF THE STORM AND REMAIN ALERT FOR POSSIBLE WATCHES OR WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. CARROLL
In the hours before
Special weather statement, Aug 23, 2:35 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EDT TUE AUG 23 2011
FLZ040-231930-
MARION-
235 PM EDT TUE AUG 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 330 PM EDT...
AT 235 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SALT SPRINGS...MOVING SOUTHEAST AT
10 MPH. THIS STRONG THUNDERSTORM WILL IMPACT AREAS AROUND SALT
SPRINGS THROUGH 330 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2909 8168 2935 8180 2935 8166 2934 8166
2933 8168 2928 8164 2910 8164
TIME...MOT...LOC 1835Z 336DEG 7KT 2933 8170
ZAPPELocal storm report, Aug 23, 2:50 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT TUE AUG 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL BUNNELL 29.47N 81.26W
08/23/2011 M0.75 INCH FLAGLER FL EMERGENCY MNGR
FLAGLER COUNTY EMERGENCY MANAGER RELAYED POLICE OFFICER
REPORT OF PENNY SIZE HAIL IN BUNNEL..
&&
ECZSpecial weather statement, Aug 23, 3:10 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EDT TUE AUG 23 2011
FLZ036-232000-
ALACHUA-
310 PM EDT TUE AUG 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ALACHUA
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM
EDT...
AT 310 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF GAINESVILLE AIRPORT...OR 7
MILES EAST OF GAINESVILLE...MOVING SOUTH AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND ORANGE HEIGHTS...GAINESVILLE
AIRPORT...GAINESVILLE...NEWNANS LAKE...GROVE PARK...ROCHELLE...
MICANOPY...LOCHLOOSA AND CROSS CREEK THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE AND HEAVY RAINFALL.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2947 8221 2948 8221 2948 8226 2952 8246
2982 8228 2972 8205 2945 8206
TIME...MOT...LOC 1910Z 021DEG 9KT 2970 8223
SHASHYSpecial weather statement, Aug 23, 3:20 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT TUE AUG 23 2011
FLZ020-022-232000-
COLUMBIA-HAMILTON-
320 PM EDT TUE AUG 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA AND EASTERN HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 321 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BELMONT...OR 11 MILES NORTH OF
WHITE SPRINGS...MOVING SOUTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS AROUND BELMONT AND WHITE SPRINGS THROUGH 400 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3060 8278 3060 8276 3044 8261 3021 8279
3034 8279 3035 8280 3034 8284 3037 8289
3039 8289 3039 8293 3043 8296
TIME...MOT...LOC 1921Z 035DEG 11KT 3047 8274
SHASHYSpecial weather statement, Aug 23, 4:00 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 PM EDT TUE AUG 23 2011
FLZ020>022-232045-
COLUMBIA-HAMILTON-SUWANNEE-
400 PM EDT TUE AUG 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA...SOUTHEASTERN HAMILTON AND EASTERN SUWANNEE COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM
EDT...
AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER SUWANNEE VALLEY...OR 3 MILES SOUTHEAST OF
WHITE SPRINGS...MOVING SOUTHWEST AT 15 TO 20 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND WINFIELD...WHITE SPRINGS...
SUWANNEE VALLEY...SUWANNEE SPRINGS...FIVE POINTS...WELLBORN...LIVE
OAK...HOUSTON...COLUMBIA AND MCALPIN THROUGH 445 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3048 8296 3031 8259 2991 8276 2992 8277
2993 8277 2992 8278 3004 8304 3006 8305
3006 8307 3008 8308
TIME...MOT...LOC 2000Z 024DEG 19KT 3027 8273
SHASHYSpecial weather statement, Aug 23, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT TUE AUG 23 2011
FLZ022-030-232045-
COLUMBIA-UNION-
421 PM EDT TUE AUG 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA AND WESTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...
AT 422 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHWEST OF WATERTOWN...OR 3 MILES
SOUTHEAST OF LAKE CITY...MOVING SOUTH AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WATERTOWN...LAKE CITY...
FIVE POINTS...COLUMBIA...LULU...OLENO STATE PARK AND DUKES THROUGH
445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3025 8255 2997 8231 2992 8247 2994 8248
2995 8251 2993 8254 2993 8256 2989 8258
2987 8266 3021 8275
TIME...MOT...LOC 2022Z 344DEG 17KT 3014 8262
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:44 PM EDT | Areal Flood Advisory | JAX | Baker | 2 hr |
| Aug 22, 8:46 PM EDT | Special Weather Statement | JAX | Baker | 44 min |
| Aug 23, 2:47 AM EDT | Special Marine Warning | JAX | 88 min | |
| Aug 23, 9:33 AM EDT | Special Marine Warning | JAX | 117 min | |
| Aug 23, 1:36 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 39 min |
| Aug 23, 2:02 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 43 min |
| Aug 23, 2:31 PM EDT | Special Weather Statement | JAX | Putnam | 59 min |
| Aug 23, 2:35 PM EDT | Special Weather Statement | JAX | Marion | 55 min |
| Aug 23, 3:00 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 45 min |
| Aug 23, 3:10 PM EDT | Special Weather Statement | JAX | Alachua | 50 min |
| Aug 23, 3:20 PM EDT | Special Weather Statement | JAX | Hamilton | 40 min |
| Aug 23, 3:24 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion | 51 min |
| Aug 23, 3:55 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 50 min |
| Aug 23, 4:00 PM EDT | Special Weather Statement | JAX | Suwannee | 45 min |
| Aug 23, 4:23 PM EDT | Special Weather Statement | JAX | Lafayette | 37 min |
| Aug 23, 4:25 PM EDT | Areal Flood Advisory | JAX | Marion | 110 min |
| Aug 23, 4:31 PM EDT | Special Weather Statement | JAX | Alachua | 29 min |
| Aug 23, 4:44 PM EDT | Special Weather Statement | JAX | Union | 31 min |
| Aug 23, 4:46 PM EDT | Special Weather Statement | JAX | Suwannee | 29 min |
| Aug 23, 5:01 PM EDT | Special Weather Statement | JAX | Gilchrist | 29 min |
| Aug 23, 5:11 PM EDT | Special Weather Statement | JAX | Suwannee | 34 min |
| Aug 23, 5:14 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist, Union | 31 min |
| Aug 23, 5:17 PM EDT | Areal Flood Advisory | JAX | Alachua, Columbia, Union | 118 min |
| Aug 23, 5:55 PM EDT | Special Weather Statement | JAX | Gilchrist | 35 min |
| Aug 23, 5:59 PM EDT | Special Weather Statement | JAX | Hamilton | 31 min |
| Aug 23, 6:15 PM EDT | Areal Flood Advisory | JAX | Gilchrist | 2 hr |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.